# SDR 96ZZZM385

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 211.8-219.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORWARD NOSE COMPARTMENT BETWEEN BS 211.8-219.8 APPROXIMATELY BLL 30, CORROSION AT INTERCOSTAL AND AT FRAME.  REMOVED DAMAGED AREA PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW PART AS PER SRM 51-40-3.
